# SDR HEEA978886

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 412060601101
- Condition: Seeping
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CELL SEEPING FLUID.
